So I have been on birth control for over a year, havent not had any problems. I have not been sexually active for a while. Anyways last month I was dealing with some family things that I just didn't take my pill properly and wound up getting my period after skipping the pill for four days. I then just stopped taking the pill and waited for my period to end. I started a new pack on Sunday (2 weeks ago) but today I realized that I had some brown bleeding? like my period. Should I still keep taking the pill and is this normal?
Posts: 2 | From: Irvine | Registered: Jun 2009
| IP: Logged |
Since you did have a mix up with your pill taking (the stopping and then restarting it), this bleeding sounds completely normal. Just as we note that you may have some wonky bleeding during the first 3 months of starting the pill, it is possible to have some wonky bleeding when you have a pill snafu like you did. As long as you haven't had a pregnancy risk within this time, then the bleeding is just a nuisance.
And yes, you should keep taking your pill as normal. The spotting should stop on its own.
Yep. If it lasts longer than a few weeks, and/or it gets extremely heavy, etc. then it may be worth callign your doctor just to make sure nothign else is going on. But it really does just sound like your body is a little confused with the random hormones.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.